REGULAR AND NORMAL OBJECTS IN THE CATEGORY OF PROXIMITY SPACES


KULA M. , ÖZKAN S.

KRAGUJEVAC JOURNAL OF MATHEMATICS, vol.43, no.1, pp.127-137, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2019
  • Title of Journal : KRAGUJEVAC JOURNAL OF MATHEMATICS
  • Page Numbers: pp.127-137

Abstract

In [2] and [7], Baran defined various generalization of the separation properties T-3 and T-4 for topological spaces to arbitrary topological categories. The main objective of this paper is to characterize each of the different notions of regular and normal objects in the category of proximity spaces as well as to examine how these generalizations are related.